# SDR FDEA201506101747

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING AN OPEN - HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION ON THE RIGHT WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS  690 - 700.  REPAIRED IAW SRM 57-20-02-2R REPAIR 5 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
